# SDR AALA201911269022

- Difficulty date: November 24, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 12,384 hours, 1,262 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: K130161
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: PASSENGER OUTER WINDOW PANE AT STA1053, S16L-S17L HAS 0.50" BY 0.25" DELAMINATION. REMOVED AND REPLACED WINDOW PANE IAW AMM DMC-B787-A-56-21-01-00B-520A-A AND AMM DMC-B787-A-56-21-01-00B-720A-A.
